# SDR UPS08852893

- Difficulty date: June 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, POSSIBLE CRACK IN RADIUS OF REPAIR DOUBLER ON BOTTOM OF J-BEAM, APB, 60 COMPT. STA 1766 BL0.   REMOVED CRACKED DOUBLER,FABBED AND INSTALLED REPAIR DOUBLER IAW, SRM. 51-1-8, 53-2-5, 51-1-24, 51-1-20D, 51-3-1.
